MathSciNet Relay Station
MathSciNet bibliographic data
MR1163738 05E05 (05E10)
Goulden, I. P.; Jackson, D. M. Immanants of combinatorial matrices. J. Algebra 148 (1992), no. 2, 305–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement